关注
Shuaikun Wang
Shuaikun Wang
在 my.cityu.edu.hk 的电子邮件经过验证
标题
引用次数
引用次数
年份
Measure valued solutions to the spatially homogeneous Boltzmann equation without angular cutoff
Y Morimoto, S Wang, T Yang
Journal of Statistical Physics 165 (5), 866-906, 2016
172016
A new characterization and global regularity of infinite energy solutions to the homogeneous Boltzmann equation
Y Morimoto, S Wang, T Yang
Journal de Mathématiques Pures et Appliquées 103 (3), 809-829, 2015
172015
Moment classification of infinite energy solutions to the homogeneous Boltzmann equation
Y Morimoto, S Wang, T Yang
Analysis and Applications 15 (03), 391-411, 2017
102017
Probability measures with finite moments and the homogeneous Boltzmann equation
YK Cho, Y Morimoto, S Wang, T Yang
SIAM Journal on Mathematical Analysis 48 (4), 2399-2413, 2016
52016
系统目前无法执行此操作,请稍后再试。
文章 1–4